MathSciNet Relay Station
MathSciNet bibliographic data
MR372901 53A10 (53C20)
Dodziuk, Jozef Combinatorial and continuous Hodge theories. Bull. Amer. Math. Soc. 80 (1974), 1014–1016.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement